# SDR R61A2020070600551

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 34,134 hours, 26,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 1078
- Condition: Inoperative
- Location: Cabin
- Part time: 38,129 hours, 28,107 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE EMERGENCY LIGHT BATTERY FAULT.  R&R EMERGENCY LIGHT POWER UNITS 1 AND 2.
